A 25-year-old female asked:
I took 4-5 60 mg vyvanse (lisdexamfetamine) yesterday and then another 60 mg this morning. do i have any hope of getting sleep and not overdosing? i am an obese woman
1 doctor answer • 2 doctors weighed in
A Verified Doctoranswered
Family Medicine 34 years experience
Vyvanse (lisdexamfetamine) Overdose: The maximum dose is supposed to be 70 mg and you took perhaps 360 mg over the last 24 hours? I'm afraid you may already be experiencing symptoms of an overdose which can include heart arrhythmias, blood pressure abnormalities, seizures, rapid breathing, abdominal cramping and diarrhea, restlessness, and even confusion and coma. Is there someone who can take you to the ER now? If not, call 911.
1.2k viewsReviewed >2 years ago
Last updated Aug 25, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.